Simon Kristensen

  1. 2016
  2. Published

    Some remarks on Mahler's classification in higher dimension. / Kristensen, Simon; Pedersen, Steffen Højris; Weiss, Barak.

    In: Moscow Journal of Combinatorics and Number Theory, Vol. 6, No. 2-3, 2016, p. 177-190.

    Research output: Research - peer-reviewJournal article

  3. 2015
  4. Published

    On recurrence in positive characteristic. / Kristensen, S.; Jaššová, A.; Lertchoosakul, P.; Nair, R.

    In: Indagationes Mathematicae, Vol. 26, No. 2, 01.01.2015, p. 346-354.

    Research output: Research - peer-reviewJournal article

  5. Published

    A converse to linear independence criteria, valid almost everywhere. / Fischler, S.; Hussain, M.; Kristensen, Simon; Levesley, J.

    In: Ramanujan Journal, Vol. 38, No. 3, 2015, p. 513-528.

    Research output: Research - peer-reviewJournal article

  6. 2014
  7. Published

    Metrical musings on Littlewood and friends. / Haynes, A.; Jensen, Jonas Lindstrøm; Kristensen, Simon.

    In: American Mathematical Society. Proceedings, Vol. 142, No. 2, 2014, p. 457-466.

    Research output: Research - peer-reviewJournal article

  8. 2013
  9. Published

    Badly approximable systems of linear forms in absolute value. / Hussain, Mumtaz; Kristensen, Simon.

    In: Uniform Distribution Theory, Vol. 8, No. 1, 2013, p. 7-15.

    Research output: Research - peer-reviewJournal article

  10. Published

    Metrical results on systems of small linear forms. / Hussain, M.; Kristensen, S.

    In: International Journal of Number Theory, Vol. 9, No. 3, 2013, p. 769-782.

    Research output: Research - peer-reviewJournal article

  11. 2011
  12. Published

    Metric inhomogeneous Diophantine approximation in positive characteristic. / Kristensen, Simon.

    In: Mathematica Scandinavica, Vol. 108, No. 1, 2011, p. 55-76.

    Research output: Research - peer-reviewJournal article

  13. 2010
  14. Published

    On badly approximable complex numbers. / Esdahl-Schou, Rune; Kristensen, S.

    In: Glasgow Mathematical Journal, Vol. 52, No. 2, 2010, p. 349-355.

    Research output: Research - peer-reviewJournal article

  15. Published

    On shrinking targets for Zm actions on tori. / Bugeaud, Yann; Harrap, Stephen; Kristensen, Simon; Velani, Sanju.

    In: Mathematika, Vol. 56, No. 2, 2010, p. 193-202.

    Research output: Research - peer-reviewJournal article

  16. 2009
  17. Published

    Diophantine exponents for mildly restricted approximation. / Bugeaud, Yann; Kristensen, S.

    In: Arkiv foer Matematik, Vol. 47, No. 2, 2009, p. 243-266.

    Research output: Research - peer-reviewJournal article

  18. 2008
  19. Published

    An inhomogeneous wave equation and non-linear Diophantine approximation. / Beresnevich, V.; Dodson, M. M.; Kristensen, S.; Levesley, J.

    In: Advances in Mathematics, Vol. 217, No. 2, 2008, p. 740-760.

    Research output: Research - peer-reviewJournal article

  20. 2006
  21. Published

    A metric theorem for restricted Diophantine approximation in positive characteristic. / Kristensen, S.

    In: Acta Arithmetica, Vol. 124, No. 2, 2006, p. 159-175.

    Research output: Research - peer-reviewJournal article

  22. Published

    Approximating numbers with missing digits by algebraic numbers. / Kristensen, S.

    In: Edinburgh Mathematical Society. Proceedings, Vol. 49, No. 3, 2006, p. 657-666.

    Research output: Research - peer-reviewJournal article

  23. Published

    Badly approximable systems of linear forms over a field of formal series. / Kristensen, S.

    In: Journal de Theorie des Nombres de Bordeaux, Vol. 18, No. 2, 2006, p. 421-444.

    Research output: Research - peer-reviewJournal article

  24. Published

    Diophantine approximation and badly approximable sets. / Kristensen, S.; Thorn, R.; Velani, S.

    In: Advances in Mathematics, Vol. 203, No. 1, 2006, p. 132-169.

    Research output: Research - peer-reviewJournal article

  25. Published

    Khintchine’s theorem and transference principle for star bodies. / Dodson, M. M.; Kristensen, S.

    In: International Journal of Number Theory, Vol. 2, No. 3, 2006, p. 431-453.

    Research output: Research - peer-reviewJournal article

  26. 2005
  27. Published

    A quantitative Khintchine-Groshev type theorem over a field of formal series. / Dodson, M.M.; Kristensen, S.; Levesley, J.

    In: Indagationes Mathematicae, Vol. 16, No. 2, 2005, p. 171-177.

    Research output: Research - peer-reviewJournal article

  28. Published

    Zero-infinity laws in Diophantine approximation. / Bugeaud, Y.; Dodson, M.M.; Kristensen, S.

    In: Quarterly Journal of Mathematics, Vol. 56, No. 3, 2005, p. 311-320.

    Research output: Research - peer-reviewJournal article

  29. 2003
  30. Published

    Diophantine approximation and the solubility of the Schrödinger equation. / Kristensen, Simon.

    In: Physics Letters. Section A: General, Atomic and Solid State Physics, Vol. 314, No. 1-2, 2003, p. 15-18.

    Research output: Research - peer-reviewJournal article

  31. Published

    On well-approximable matrices over a field of formal series. / Kristensen, S.

    In: Cambridge Philosophical Society. Mathematical Proceedings, Vol. 135, No. 2, 2003, p. 255-268.

    Research output: Research - peer-reviewJournal article

  32. 2001
  33. Published

    Some metric properties of Lüroth expansions over the field of Laurent series. / Kristensen, S.

    In: Australian Mathematical Society. Bulletin, Vol. 64, No. 2, 2001, p. 345-351.

    Research output: Research - peer-reviewJournal article